# SDR SWIA201335127

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 43,308 hours, 60,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS DISAGREE DURING DESCENT.  PERFORMED GO-ROUND.  RECYCLED FLAPS SEVERAL TIMES & FINALLY ALL FLAP PAIRS CAME DOWN.  FLT 5405 REPLACED FLAP CONTROL COMPUTER.
